Alert archive / New Mexico / Freeze Warnings in 2012
Freeze Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this freeze warning at Oct 26, 2012, 9:02 AM MDT. It took effect at Oct 27, 2012, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2012, 9:02 AM MDT (15:02 UTC)
- In effect from
- Oct 27, 2012, 3:00 AM MDT
- Expired
- Oct 27, 2012, 9:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
821 WWUS75 KABQ 261502 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 902 AM MDT FRI OCT 26 2012 ...POCKETS OF FREEZING TEMPERATURES ARE ENDING THIS MORNING BUT GREATER COVERAGE OF EVEN COLDER TEMPERATURES IS EXPECTED TONIGHT... .POCKETS OF FREEZING TEMPERATURES WILL SOON WARM ABOVE FREEZING UNDER PLENTY OF SUNSHINE IN THE RIO GRANDE VALLEY AND SANTA FE AREA THIS MORNING. FARTHER EAST...ACROSS PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS...EXTENSIVE LOW CLOUD COVER PREVENTED FREEZING TEMPERATURES FROM OCCURRING THIS MORNING IN MANY LOCATIONS. HOWEVER...A BROAD UPPER LEVEL TROUGH SLOWLY CROSSING THE ROCKY MOUNTAIN STATES WILL KEEP A SEASONABLY COOL AIR MASS OVER NEW MEXICO TODAY AND TONIGHT. HUMIDITIES WILL ALSO DROP TODAY RESULTING IN CLEARER SKIES AND MORE WIDESPREAD COVERAGE OF EVEN COLDER TEMPERATURES TONIGHT. LOW TEMPERATURES SATURDAY MORNING WILL VARY FROM A FEW TO 10 DEGREES BELOW THIS MORNINGS READINGS ALONG AND SOUTH OF I-40. NMZ533-534-262200- /O.CAN.KABQ.HZ.W.0001.000000T0000Z-121026T1500Z/ /O.NEW.KABQ.FZ.W.0005.121027T0900Z-121027T1500Z/ GUADALUPE COUNTY-QUAY COUNTY- 902 AM MDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY. THE HARD FREEZE WARNING HAS BEEN CANCELLED. * LOCATION...GUADALUPE AND QUAY COUNTIES...INCLUDING TUCUMCARI AND SANTA ROSA. * TIMING...POCKETS OF FREEZING TEMPERATURES WILL RISE ABOVE FREEZING THROUGH MID MORNING AS SKIES CLEAR. WITH MUCH LESS CLOUD COVER...TEMPERATURES WILL FALL BELOW FREEZING ACROSS ALL OF THE EAST CENTRAL PLAINS LATE TONIGHT INTO FRIDAY MORNING. * TEMPERATURES...FORECAST MINIMUM TEMPERATURES OF 22 TO 29 DEGREES ARE GENERALLY EXPECTED TONIGHT. * LOCAL IMPACTS...VEGETATION AND ANIMAL DRINKING WATER WILL FREEZE. EXPOSED PIPES MAY ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ519-520-537-539-540-262200- /O.CAN.KABQ.FZ.W.0004.000000T0000Z-121026T1500Z/ /O.NEW.KABQ.FZ.W.0005.121027T0900Z-121027T1500Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 902 AM MDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY. THE FREEZE WARNING HAS BEEN CANCELLED. * LOCATION....THE MIDDLE AND LOWER RIO GRANDE VALLEY...AS WELL AS EASTERN LINCOLN...DE BACA AND SOUTHWEST CHAVES COUNTIES. THIS INCLUDES THE ALBUQUERQUE METRO AREA. * TIMING...POCKETS OF FREEZING TEMPERATURES WILL WARM ABOVE FREEZING THROUGH MID MORNING AND SKIES ON THE PLAINS WILL GRADUALLY CLEAR. WITH MUCH LESS CLOUD COVER ON THE PLAINS TONIGHT...AND MOSTLY CLEAR SKIES IN THE RIO GRANDE VALLEY AS WELL...TEMPERATURES WILL FALL BELOW FREEZING IN MOST LOCATIONS ALONG AND SOUTH OF I-40 LATE TONIGHT UNTIL AROUND 9 AM FRIDAY MORNING. * TEMPERATURES...MINIMUM TEMPERATURES IN THE RIO GRANDE VALLEY WILL RANGE FROM 21 TO 34 DEGREES TONIGHT...WITH THE COLDEST READINGS AT LOWER ELEVATIONS OF THE VALLEY AND IN THE SURROUNDING FOOTHILLS. TEMPERATURES ON THE PLAINS FARTHER EAST ARE EXPECTED TO REACH FREEZING IN ALL LOCATIONS...POSSIBLY DROPPING AS LOW AS 23 DEGREES IN SOME SPOTS. * LOCAL IMPACTS...VEGETATION AND ANIMAL DRINKING WATER WILL FREEZE. EXPOSED PIPES MAY ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ518-261615- /O.CAN.KABQ.HZ.W.0001.000000T0000Z-121026T1500Z/ SANTA FE METRO AREA- 902 AM MDT FRI OCT 26 2012 ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HARD FREEZE WARNING. A HARD FREEZE WAS EXPERIENCED ACROSS THE SANTA FE METRO AREA EARLY THIS MORNING. TEMPERATURES WILL WARM ABOVE FREEZING THROUGH MID MORNING...SO THE FREEZE WARNING IS CANCELED. ANOTHER HARD FREEZE IS EXPECTED TONIGHT. $$ NMZ535-536-261615- /O.CAN.KABQ.FZ.W.0004.000000T0000Z-121026T1500Z/ CURRY COUNTY-ROOSEVELT COUNTY- 902 AM MDT FRI OCT 26 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE FREEZE WARNING. FREEZING TEMPERATURES WERE EXPERIENCED ACROSS MUCH OF CURRY AND ROOSEVELT COUNTIES OVERNIGHT. TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING THROUGH MID MORNING...SO THE FREEZE WARNING IS CANCELED. EVEN COLDER TEMPERATURES ARE EXPECTED TONIGHT. $$ NMZ525-262200- /O.UPG.KABQ.HZ.A.0002.121027T0900Z-121027T1500Z/ /O.NEW.KABQ.FZ.W.0005.121027T0900Z-121027T1500Z/ UPPER TULAROSA VALLEY- 902 AM MDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...UPPER TULAROSA VALLEY INCLUDING CARRIZOZO. * TIMING...LATE TONIGHT UNTIL AROUND 9 AM SATURDAY MORNING. * TEMPERATURES...MINIMUM TEMPERATURES WILL RANGE FROM 24 TO 30 DEGREES. * LOCAL IMPACTS...VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. EXPOSED PIPES MAY ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ NMZ538-262200- /O.UPG.KABQ.FZ.A.0005.121027T0900Z-121027T1500Z/ /O.NEW.KABQ.FZ.W.0005.121027T0900Z-121027T1500Z/ CHAVES COUNTY PLAINS- 902 AM MDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...CHAVES COUNTY INCLUDING ROSWELL. * TIMING...LATE TONIGHT INTO SATURDAY MORNING. * TEMPERATURES...MINIMUM TEMPERATURES WILL RANGE FROM 28 TO 32 DEGREES. THE COLDEST READINGS WILL BE FOUND IN VALLEY LOCATIONS. * LOCAL IMPACTS...VEGETATION AND ANIMAL DRINKING WATER MAY FREEZE. EXPOSED PIPES MAY ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ 44
3 follow-up statements
440 WWUS75 KABQ 262146 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 346 PM MDT FRI OCT 26 2012 ...WIDESPREAD FREEZING TEMPERATURES EXPECTED TONIGHT... .DRIER AND COLDER AIR WILL CONTINUE TO WORK ITS WAY INTO NORTHERN AND CENTRAL NEW MEXICO TONIGHT IN THE WAKE OF A BROAD TROUGH PASSING FROM THE ROCKIES ONTO THE GREAT PLAINS. AS A RESULT...FREEZING TEMPERATURES ARE EXPECTED TO BECOME MORE WIDESPREAD OVERNIGHT. LOW TEMPERATURES SATURDAY MORNING WILL VARY FROM A FEW TO 10 DEGREES BELOW THIS MORNINGS READINGS ALONG AND SOUTH OF I-40. THE ONLY LOCATIONS NOT EXPECTED TO REACH THE FREEZING MARK ARE SOME MID SLOPE POSITIONS IN THE RIO GRANDE AND PECOS RIVER VALLEYS. NMZ519-520-525-533-534-537>540-270400- /O.CON.KABQ.FZ.W.0005.121027T0900Z-121027T1500Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 346 PM MDT FRI OCT 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... * LOCATION....THE MIDDLE AND LOWER RIO GRANDE VALLEY INCLUDING THE ALBUQUERQUE METRO AREA...UPPER TULAROSA VALLEY....AND QUAY... GUADALUPE...DE BACA...EASTERN LINCOLN AND CHAVES COUNTIES. * TIMING...FREEZING TEMPERATURES WILL BEGIN TO DEVELOP BY MIDNIGHT...THEN BECOME MOST WIDESPREAD FROM 3 AM UNTIL 9 AM SATURDAY MORNING. * TEMPERATURES...MINIMUM TEMPERATURES WILL RANGE FROM 22 TO 36 DEGREES WITH THE COLDEST READINGS IN VALLEY BOTTOMS AND ON HIGHER SLOPES OF THE FOOTHILLS. * LOCAL IMPACTS...VEGETATION AND ANIMAL DRINKING WATER WILL FREEZE. EXPOSED PIPES MAY ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$ 44
856 WWUS75 KABQ 270359 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 959 PM MDT FRI OCT 26 2012 ...WIDESPREAD FREEZING TEMPERATURES EXPECTED TONIGHT... .DRIER AND COLDER AIR ALONG WITH LESS WIND...WILL PREVAIL OVER NORTHERN AND CENTRAL NEW MEXICO TONIGHT. AS A RESULT...ANOTHER ROUND OF FREEZING TEMPERATURES IS EXPECTED LATER TONIGHT AND EARLY SATURDAY MORNING OVER MUCH OF THE RIO GRANDE VALLEY AND EAST CENTRAL AND SOUTHEAST PLAINS. NMZ519-520-525-533-534-537>540-271500- /O.CON.KABQ.FZ.W.0005.121027T0900Z-121027T1500Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 959 PM MDT FRI OCT 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY... * LOCATION....THE MIDDLE AND LOWER RIO GRANDE VALLEY INCLUDING THE ALBUQUERQUE METRO AREA...UPPER TULAROSA VALLEY....AND QUAY... GUADALUPE...DE BACA...EASTERN LINCOLN AND CHAVES COUNTIES. * TIMING...FREEZING TEMPERATURES WILL BEGIN TO DEVELOP BY MIDNIGHT...THEN BECOME MOST WIDESPREAD FROM 3 AM UNTIL 9 AM SATURDAY MORNING. * TEMPERATURES...MINIMUM TEMPERATURES WILL RANGE FROM 22 TO 32 DEGREES. * LOCAL IMPACTS...VEGETATION AND ANIMAL DRINKING WATER WILL FREEZE. EXPOSED PIPES MAY ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. && $$
888 WWUS75 KABQ 271436 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 836 AM MDT SAT OCT 27 2012 NMZ519-520-525-533-534-537>540-271545- /O.EXP.KABQ.FZ.W.0005.000000T0000Z-121027T1500Z/ ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 836 AM MDT SAT OCT 27 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... ALL LOCATIONS WITHIN THE FREEZE WARNING HAVE REPORTED BELOW FREEZING TEMPERATURES OVERNIGHT. THIS WILL BE THE LAST FREEZE WARNING ISSUED FOR THE 2012 FALL SEASON. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at Oct 26, 5:32 AM MDT, 3 hours 30 minutes earlier.
Area forecast discussion, Oct 26, 5:32 AM MDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MDT FRI OCT 26 2012 .AVIATION... 12Z TAF CYCLE VFR CONDITIONS WITH LIGHT WINDS ARE FORECAST TO PERSIST THROUGH THE TAF PERIOD AT KFMN...KGUP...KABQ AND KSAF. MVFR CIGS CURRENTLY PREVAIL AT KLVS THANKS TO UPSLOPE FLOW BEHIND A COLD FRONT...BUT IMPROVEMENT TO VFR IS FORECAST BY 16Z DUE TO MIXING WITH A VERY DRY ATMOSPHERE ABOVE THE FRONTAL LAYER. BRIEF MVFR CIGS ARE POSSIBLE AT BOTH KTCC AND KROW PRIOR TO 15Z THIS MORNING. OTHERWISE...VFR CONDITIONS ARE FORECAST AT KLVS...KTCC AND KROW. 11 && .PREV DISCUSSION...359 AM MDT FRI OCT 26 2012... ISSUED A HARD FREEZE WATCH FOR THE UPPER TULAROSA VALLEY LATE TONIGHT INTO SATURDAY MORNING. .PREV DISCUSSION...304 AM MDT FRI OCT 26 2012... A MOSTLY DRY FORECAST THROUGH NEXT WEEK. A COOL FRI AND COLD FRI NIGHT WILL BE FOLLOWED BY A WARM UP THIS WEEKEND AND ABOVE NORMAL TEMPERATURES NEXT WEEK. A WEAK SHORT WAVE TROUGH IS CLIPPING NE NM EARLY THIS AM AND BRINGING A BIT OF LIGHT SNOW TO THE FAR NE. MEANWHILE LOW CLOUDS ARE MAKING THEIR WAY S THROUGH GUADALUPE AND QUAY COUNTIES. THIS WILL PLAY HAVOC WITH LOW TEMPERATURES THIS AM...PERHAPS PREVENTING THESE TWO COUNTIES FROM GETTING A GOOD FREEZE. WILL LEAVE VARIOUS FREEZE WARNINGS AND THE FREEZE WATCH FOR CHAVEZ COUNTY AS IS WITH THIS FORECAST PACKAGE AND HAVE THE DAY CREW SORT THINGS OUT FOR THE FRI NIGHT HIGHLIGHTS. WILL KEEP THE LOW CHANCE POPS IN FOR THIS AM OVER THE FAR NE OTHERWISE A DRY AND CHILLY DAY ON TAP FOR THE FORECAST AREA. EXPECT SOME LOW CLOUDS TO DEVELOP ACROSS THE PECOS RIVER VALLEY OVER THE NEXT FEW HOURS BUT THE LOW CLOUDS SHOULD BREAK UP FOR THE MOST PART BY THIS PM OVER THE ERN PLAINS. STILL LOOKING LIKE A WIDESPREAD FREEZE...HARD FREEZE TONIGHT. ANY LOW CLOUD DEVELOPMENT COULD PUT THE KIB0SH ON POTENTIAL FREEZING TEMPERATURES...BUT DO NOT SEE AS EXTENSIVE OF LOW CLOUDS AS THIS AM...WITH PERHAPS JUST PATCHY LOW CLOUDS ALONG THE E SLOPES OF THE CNTRL MOUNTAINS. THE WEEKEND WILL BE DRY WITH A COLD START SAT AM BUT TEMPERATURES WILL REBOUND NICELY IN THE PM...15 TO 20 DEGREES WARMER IN THE NE AS COMPARED TO TODAY. A WEAK BACK DOOR FRONT WILL SLIP INTO THE NE SAT NIGHT BUT HAVE LITTLE IMPACT ON THE SENSIBLE WEATHER WITH ONLY A SLIGHT COOLING FOR SUNDAYS HIGHS. ELSEWHERE THE WARM UP WILL CONTINUE. NW FLOW ALOFT GIVES WAY TO A RIDGE OF HIGH PRESSURE FOR THE EARLY TO MID PART OF NEXT WEEK. DRY CONDITIONS AND MILD TEMPERATURES RETURN WITH HIGHS ABOVE NORMAL. MODELS AGREEING ON JUST A TROUGH PASSAGE LATE NEXT WEEK VERSUS A CLOSED LOW SYSTEM. SOME INCREASE IN WIND AND DECREASE IN TEMPERATURES LIKELY LATE NEXT WEEK BUT UNFORTUNATELY LITTLE IN THE WAY OF PRECIPITATION. CHJ .FIRE WEATHER... COOLER AIR HAS SETTLED ACROSS MOST OF THE FORECAST AREA. ALTHOUGH A FREEZE IS EXPECTED ACROSS MUCH OF THE AREA THIS MORNING...A HARDER AND MORE WIDESPREAD FREEZE IS EXPECTED SATURDAY MORNING AS THE SURFACE GRADIENT BECOMES THAT MUCH WEAKER COMBINED WITH LOW DEWPOINTS AND CLEAR SKIES. MID LEVEL DRY SLOT HAS LOWERED DEWPOINT VALUES AND THUS HUMIDITIES QUITE SIGNIFICANTLY EVEN WITH THE COOLING. THIS DRY SLOT WILL CONTINUE TO AFFECT PORTIONS OF THE AREA...ESPECIALLY MOUNTAINOUS TERRAIN THROUGH THE WEEKEND. ALTHOUGH IT SHOULD BE POINTED OUT THAT RECOVERIES WILL BE EXCELLENT ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND THE MID SLOPES OF THE NORTHERN MOUNTAINS FRIDAY NIGHT. FAIR TO POOR RECOVERIES WILL BE FOUND ACROSS SOUTHWEST AREAS WITH MODERATE LEVELS IN BETWEEN. MINIMUM HUMIDITY VALUES TODAY WILL REMAIN LOW ACROSS THE WESTERN THIRD OR SO...MODERATE LEVELS WITHIN THE RIO GRANDE VALLEY WITH UPPER TEENS TO AROUND 20 PCT. MUCH HIGHER EAST SLOPES OF THE CENTRAL MOUNTAINS EASTWARD. HUMIDITY VALUES WILL PRETTY MUCH LOWER AREAWIDE ON SATURDAY AND REMAIN FAIRLY LOW WITH VERY LITTLE CHANGE ON SUNDAY. LOWER MIXING HEIGHTS AND MUCH LOWER TRANSPORT WINDS ARE EXPECTED TODAY DUE TO POST-FRONTAL INVERSION AND RELAXING PRESSURE GRADIENT. THIS WILL LEAVE QUITE A FEW POOR TO FAIR RATINGS ACROSS THE AREA. TEMPERATURES WILL MODERATE OVER THE WEEKEND SO LOOK FOR VENTILATION RATES TO IMPROVE SLIGHTLY BUT REMAIN FAIRLY LOW WITHIN THE RIO GRANDE VALLEY AND PORTIONS OF THE EASTERN PLAINS. BETTER IMPROVEMENTS ACROSS THE HIGHER TERRAIN DUE TO AN INCREASED NORTHWEST FLOW BOTH SATURDAY AND SUNDAY. MODELS REMAIN CONSISTENT WITH PROJECTING A BUILDING RIDGE OVER THE DESERT SOUTHWEST THE EARLIER HALF OF NEXT WEEK. THIS HAS BEEN PRETTY CONSISTENT AS OF THE PAST 3 DAYS SO CONFIDENCE IS PRETTY GOOD FOR THIS SCENARIO. THIS MEANS RISING TEMPERATURES RANGING BETWEEN 5 TO 15 DEGREES ABOVE NORMAL MONDAY THROUGH WEDNESDAY. HUMIDITY READINGS WILL BE SEASONABLE IF NOT BELOW NORMAL FOR THIS TIME OF YEAR. THUS LOOK FOR LOTS OF MINIMUMS IN THE TEENS TO LOWER 20S. IT APPEARS THAT TRANSPORT WINDS WILL REMAIN NORTHWESTERLY BUT WITH THE BUILDING RIDGE SUSPECT TERRAIN DOMINATED FLOWS WOULD BECOME MORE COMMONPLACE ACROSS THE MOUNTAINOUS TERRAIN. PERHAPS SOME WEST/NORTHWEST WINDS MIXING DOWN DURING THE PEAK HEATING PERIOD. VENTILATION WILL BE TRICKY FOR THE EARLIER HALF OF NEXT WEEK. NIGHTTIME RADIATION INVERSION WILL DEVELOP EACH NIGHT AND TRY TO BREAK EACH MORNING. AT THE SAME TIME...A SUBSIDENCE INVERSION ALOFT ASSOCIATED WITH THE UPPER RIDGE SHOULD BEGIN TO DEVELOP. THUS...VENTILATION NEXT WEEK WONT BE THE SAME AS THIS PAST WEEK. AFTERALL...WE ARE GETTING LATER IN THE SEASON AS THE SUN ANGLE LESSENS. CURRENT MODEL PROJECTIONS SHOW MONDAY BEING THE BETTER DAY. TUESDAY AND WEDNESDAY LOOK TO BE SIMILAR WITH QUITE A FEW POOR TO FAIR READINGS. SUSPECT MODELS WILL IMPROVE THERE PROJECTIONS SOME AS WE GET CLOSER TO THAT PERIOD. BOTH ECMWF AND GFS STILL SHOW SOME SORT OF UPPER RIDGE BREAKDOWN FOR LATER NEXT WEEK. THIS WOULD MEAN AN INCREASE IN WIND. THE MAGNITUDE AND TIMING OF THIS BREAK DOWN IS STILL VERY MUCH IN QUESTION AS THE MEDIUM RANGE MODEL SOLUTIONS CONTINUE TO SHOW DIFFERENCES WITH A POTENTIAL SPLIT TROUGH. 11 .AVIATION... 06Z TAF CYCLE WINDS HAVE WEAKENED CONSIDERABLY OVER NORTHERN AND CENTRAL NEW MEXICO...AND NOW ANY AVIATION CONCERNS WILL BE SHIFTING TOWARD LOW CLOUDS AND FOG IN SOME PARTS OF THE STATE. SOME LOWER BASED CLOUDS WITH CIGS OF 3000 TO 6000 FEET ARE BLANKETING THE NORTHEAST HIGHLANDS AND THE FAR NORTHEASTERN PLAINS. AS TEMPERATURES COOL OFF OVERNIGHT AND UPSLOPE WINDS PREVAIL...THE CLOUDS MAY EXPAND AND LOWER WITH SCATTERED AREAS OF MVFR TO LOCALLY IFR CIGS OVER THE NORTHEAST QUADRANT OF THE STATE AND OVER THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. LOWERED CIGS ARE EXPECTED NEAR KCAO...KRTN...KLVS...KCQC...AND TOWARD KSRR...AND SOME PATCHY FOG IS ALSO POSSIBLE...MOST LIKELY OVER THE EASTERN UPSLOPE AREAS. AS THE LOW CLOUDS AND FOG BURN OFF LATE FRIDAY MORNING...VFR CONDITIONS WILL RESUME AREA WIDE WITH LIGHT WIND SPEEDS. && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING ZONES...NMZ519-520-535>537-539-540. HARD FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING ZONES...NMZ518-533-534. FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES...NMZ538. HARD FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES...NMZ525. && 40
Hazardous weather outlook, Oct 26, 5:52 AM MDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT FRI OCT 26 2012 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 552 AM MDT FRI OCT 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SUB FREEZING TEMPERATURES WILL CONTINUE THROUGH ABOUT 9 AM THIS MORNING ACROSS THE SANTA FE METRO AREA...A FEW SPOTS IN THE MIDDLE RIO GRANDE VALLEY INCLUDING DOUBLE EAGLE AIRPORT AND ALONG THE RIVER...CURRY AND ROOSEVELT COUNTIES. THE FIRST WIDESPREAD FREEZE...HARD FREEZE IS LIKELY LATE TONIGHT INTO SATURDAY MORNING FOR THE MIDDLE AND LOWER RIO GRANDE VALLEY... PORTIONS OF THE EAST CENTRAL PLAINS...CHAVEZ COUNTY...EASTERN LINCOLN COUNTY AND THE UPPER TULAROSA VALLEY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:59 AM MDT | Hard Freeze Watch | ABQ | 5 hr |
Nearby
Freeze Warnings in New Mexico, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.